# SDR SWAA2021090916137

- Difficulty date: July 12, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 36,783 hours, 22,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR BEAM-LEFT LOCK PIN HOLE OUT OF ROUND ; / [01] R AND R BEAM IAW CMM 25 11 39; [02] C/W JIC
